# SDR VNAA2025050800021

- Difficulty date: May 8, 2025
- Submitted: May 8, 2025
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 48,206 hours, 37,484 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: SH670318253
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00206565 DISCREPANCY: PAX DOOR MID CAP ANGLE PN SH670-31825-3 REQUIRES R&R DUE TO EXCESSIVE CORROSION. CORRECTIVE ACTION: REMOVED DAMAGED PAX DOOR MID CAP ANGLE PN: SH670-31825-3 IAW CRJ-700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01. LOCATED AND DRILLD NEW SERVICEABLE PAX DOOR MID CAP ANGLE PN: SH670-31825-3 IAW CRJ700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE PAX DOOR MID CAP ANGLE IAW CRJ 700 SRM 51-41-00-001-001-A01.
